Narrow Results Clear All
- Communication Improvement 3
- Education and Training
- Error Reporting and Analysis 1
- Logistical Approaches 1
- Quality Improvement Strategies 1
- Technologic Approaches 2
Search results for ""
Cases & Commentaries
- Web M&M
Michael Cohen, RPh, MS, ScD (hon); April 2003
Antipsychotic, rather than antihistamine, mistakenly dispensed to woman with bipolar disorder with new urticaria.
Perspectives on Safety > Perspective
with commentary by Nancy C. Elder, MD, MSPH, Outpatient Safety, May 2006
Dr. Jones was sure he had increased Mr. H's cholesterol-lowering medication to 80 mg 6 months ago, but, at his visit today, his pill bottle still says 40 mg. In reviewing Ms. B's chart in preparation for performing a well-woman examination, Dr. Smith find...
Journal Article > Commentary
Cohen MR. Hosp Pharm. 2009;44:463-464.
This monthly selection of error reports shares examples of topical anesthetic error, methotrexate overdose, and child-proof medicine cap dangers.